JournalsrmiVol. 5, No. 4pp. 171–182

Variational Characterization of Equations of Motion in Bundles of Embeddings

  • Hernán Cendra

    Universidad Nacional del Sur, Bahia Blanca, Argentina
  • Ernesto A. Lacomba

    Universidad Autonoma Metropolitana, Iztapalapa, México, D.F., Mexico
Variational Characterization of Equations of Motion in Bundles of Embeddings cover
Download PDF

Cite this article

Hernán Cendra, Ernesto A. Lacomba, Variational Characterization of Equations of Motion in Bundles of Embeddings. Rev. Mat. Iberoam. 5 (1989), no. 4, pp. 171–182

DOI 10.4171/RMI/90